# SDR SWAA2020101213229

- Difficulty date: August 31, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 69,162 hours, 40,803 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOC ON LEADING EDGE STA 95.96 AT RT HORIZONTAL STABILIZER (1 EA).  REPLACED TO RIB LOC ON LEADING EDGE DTA 95.96 AT RT HORIZONTAL STABILIZER (1EA), IAW B737-700 SRM 51-40-02 ITEM 9 AND DWG 186A1001 REV A.
